Title

A literature survey of mathematical study of metamaterials

Document Type

Article

Publication Date

1-1-2016

Publication Title

International Journal of Numerical Analysis and Modeling

Volume

13

Issue

2

First page number:

226

Last page number:

239

Abstract

Since the successful construction of the so-called double negative metamaterials in 2000, there has been a growing interest in studying metamaterials across many disciplinaries. In this paper, we present a survey of recent progress in metamaterials and its applications from the mathematical point of view. Due to the great amount of papers published in this area, here we mainly discuss those issues interested to us. Our main goal is to attract more mathematicians to study this fascinating subject. © 2016 Institute for Scientific Computing and Information.

Keywords

Cloaking; Edge elements; Homogenization; Maxwell’s equations; Metamaterials

Language

English


Search your library

Share

COinS